So me and my bf had sex on March 20th and the condom broke that day the next day at 11pm I took plan b I got my period a day late on the 26 and I started taking birth control and after my period ended for about 4 or 5 days I had brown discharge and every night after I take birth control at 8:30 I usually wake up at about 1 or 12 feeling very sick and I did throw up once but I've felt very sick and constipated and my stomach has been hurting but then it stops usually in the morning sometimes it dosnt. What's going on am I pregnant or is it my birth control
Plan B is a large dose of synthetic (man-made) hormone for your body to handle.
The bleeding you experienced may not have been your period, & could have been bleeding caused by the Plan B. Your actual period could be a week or two late.
You may also get spotting/irregular bleeding.
There are also any amount of other hormonal symptoms you may experience, for up to a couple of weeks after taking it. It depends on each individual, & also where you are in your cycle when you take it.
- Plan B Information for Consumers
- Plan B Information for Healthcare Professionals (includes dosage details)
- Side Effects of Plan B (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Im on birth control n I took the plan b pill should I take the birth control regularly or take break
Posted 12 Jan 2015 • 1 answer
Posted 3 May 2015 • 1 answer
Posted 16 May 2015 • 1 answer
Posted 9 Sep 2015 • 1 answer
Posted 8 Nov 2016 • 1 answer